# SDR FOTR20006NR5049

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65121630188A
- Condition: Gouged
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP OB LOWER SKIN IS GOUGED.  REPAIRED ON FASI WO 20006. 	N/R 05049- REPAIRED RT WING INBD FORE FLAP OTBD LOWER SKIN AT STA 240.0 IAW SRM 57-50-4 FIG 1, REV. 102. MATERIAL USED: DOUBLER; 2024-T3, 0.063", DIM: 5.250" X 4.125".
